Convex and Discrete Geometry

[1] Nodal geometry of graphs on surfaces

Yong Lin Gbor Lippner Dan Mangoubi Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43645

arXiv preprint arXiv:1307.3226, 2013.7
[ Download ] [ 2019-12-24 20:47:11 uploaded by yaust ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Eigenvalue inequalities for graphs and convex subgraphs

Fan RK Chung Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43552

Communications in Analysis and Geometry, 5, (4), 575-623, 1997
[ Download ] [ 2019-12-24 20:40:14 uploaded by yaust ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A Harnack inequality for homogeneous graphs and subgraphs

Fan RK Chung Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43539

Comm. Anal. Geom, 2, (4), 627-640, 1994
[ Download ] [ 2019-12-24 20:39:17 uploaded by yaust ] [ 19 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Upper bounds for eigenvalues of the discrete and continuous Laplace operators

Fan RK Chung A Grigor'Yan Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43525

advances in mathematics, 117, (2), 165-178, 1996.2
[ Download ] [ 2019-12-24 20:38:19 uploaded by yaust ] [ 20 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Graph homotopy and Graham homotopy

Beifang Chen Shing-Tung Yau Yeong-Nan Yeh

Convex and Discrete Geometry mathscidoc:1912.43524

Discrete Mathematics, 241, 153-170, 2001.10
[ Download ] [ 2019-12-24 20:38:15 uploaded by yaust ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the regularity of the solution of the <i>n</i>dimensional Minkowski problem

ShiuYuen Cheng Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43480

Communications on pure and applied mathematics, 29, (5), 495-516, 1976.9
[ Download ] [ 2019-12-24 20:35:22 uploaded by yaust ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the Lp dual Minkowski problem

Yong Huang Hunan University Yiming Zhao New York University

Convex and Discrete Geometry mathscidoc:1911.43009

Advances in Mathematics, (332), 57-84, 2018
[ Download ] [ 2019-11-25 14:21:04 uploaded by YHuang ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Smooth solutions to the Lp dual Minkowski problem

Chuanqiang Chen Zhejiang University of Technology Yong Huang Hunan University Yiming Zhao Massachusetts Institute of Technology

Convex and Discrete Geometry mathscidoc:1911.43008

Math. Ann., 373, 953-976, 2019
[ Download ] [ 2019-11-25 14:03:42 uploaded by YHuang ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A discrete uniformization theorem for polyhedral surfaces

Xianfeng Gu Stony Brook University Feng Luo Rutgers University Jian Sun Nanjing Foreign Language School Tianqi Wu New York University

Differential Geometry Convex and Discrete Geometry mathscidoc:1911.03001

j. differential geometry, 109, (2), 223-256, 2018
[ Download ] [ 2019-11-21 17:14:15 uploaded by Tianqi_Wu ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Circular cone convexity and some inequalities associated with circular cones

Jinchuan Zhou Jein-Shan Chen Hao-Feng Hung

Convex and Discrete Geometry mathscidoc:1910.43883

Journal of Inequalities and Applications, 2013, (1), 571, 2013.12
[ Download ] [ 2019-10-20 22:36:29 uploaded by Jein_Shan_Chen ] [ 30 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved